# SDR DALA1247881812

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 46,991 hours, 10,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 36-42AB EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY SUPPLY  BATTERY PACK AT 42AB.  OPS CHECK GOOD PER B767-400 33-51.
